Existence of local solutions for free boundary problems for viscous compressible barotropic fluids

Tom 60 / 1995

W. Zajączkowski Annales Polonici Mathematici 60 (1995), 255-287 DOI: 10.4064/ap-60-3-255-287

Streszczenie

We prove the local existence of solutions for equations of motion of a viscous compressible barotropic fluid in a domain bounded by a free surface. The solutions are shown to exist in exactly those function spaces where global solutions were found in our previous papers [14, 15].

Autorzy

  • W. Zajączkowski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek